# SDR TAMF20070008S

- Difficulty date: August 5, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 73,497 hours, 26,560 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF C-CHECK (MFG TASK CARD 06-091-01-2) WAS FOUND CORE COWL P/N: 224-2301-541 S/N: 0217 WITH ELONGATED HOLE AT FRAME STA NAC 294 - CF6-80C2 ENGINE NR 2. DAMAGED AREA WILL BE REPAIRED IAW CV07-1678-01 AND EWO 767-54-015.
